Click & Collect now available!
Get these benefits from your second order onwards:
Please note images are for illustration purposes and may differ from the product(s) you receive
Sudafed Congestion & Headache Relief Day/Night Capsules contain Phenylephrine hydrochloride, Caffeine and Paracetamol to help relieve the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains. The Day capsules can also relieve tiredness and drowsiness.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well.
The Day time capsules contain caffeine and so may disrupt sleep if taken at night.
Do not use the capsules after the date shown on the pack.
Keep out of the sight and reach of children.
Each Day Capsule contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg
Each Night Capsule contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
Use this every year for sinus problems
Daktarin Activ Spray Powder provides treatment and relief from symptoms of athlete's foot.
Beconase Hayfever Relief for Adults Nasal Spray is an effective, non-drowsy nasal spray for treating and preventing airborne allergies such as hayfever, dust, and pet allergy. Its anti-inflammatory action help to quickly bring relief from typical allergy symptoms such as sneezing and itchy, watery eyes, blocked nose, itchy and runny nose.
Seven Seas Cod Liver Oil High Strength Gelatine Free Capsules contain key ingredients to support key functions of your body. Included in the formula is high levels of fish oil and omega 3 alongside vitamin D.
Nicorette Icy White Gum 4mg acts fast and keeps fighting cravings for hours* to help you quit smoking once and for all.
When you need to battle through the symptoms of cold and flu, new Lemsip Max All In One Cold & Flu Capsules can provide relief from all the major symptoms of cold and flu.
Nicorette Icy White Gum 4mg acts fast and keeps fighting cravings for hours* to help you quit smoking once and for all. Multipack contains 4 x 105 pieces of gum (420 pieces).
Centrum Men 50+ applies the latest nutritional science to bring you a complete multivitamin personalised for men over 50. New formula with more Vitamin D. Easy to swallow tablet. Free from gluten, lactose, nuts and wheat.
Subscribe & Save
Save up to 15% off or the lowest price guaranteed on 1000s of products.
We'll match the price if you find it cheaper at leading competitors.
Cheaper than the high street
We regularly check our prices against leading competitors to make sure you always get the best value.
Stock up & Save
Buy in bulk and save on everyday essentials.